Botox in Forehead

I had Botox about just about 8 days ago and I have small pimple like spots in the injection site. The nurse likes to use a fresh needle for each injection site so used about 6 needles and all were sterile and in packaging. There was no cross contamination. I've been applying witch hazel to these spots but why have I reacted like this? Incidentally I'm very pleased with the result. This was the first time I've had Botox I'm just a bit miffed about having these red pimples. Thanks for any advice

Doctor Answers 3

Pimple like spots

It's strange to see red spots at the injection site. This may be a reaction to the injection, rather than the product itself. Best to see a dermatologist for evaluation.

Pimples after Botox

I have never seen pimples or red bumps persist on my patients unless there is a bruise which is rare. Was there powder on the nurse's gloves that then got innoculated in the skin and caused the bumps? They should go away on their own, but see a dermatologist.





The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice.  The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.


Ronald Shelton, MD
Manhattan Dermatologic Surgeon
5.0 out of 5 stars 33 reviews

Pimples after botox injection

If you have pimples after Botox injection, you should show this to your dermatologist and let them evaluate it. This is not a typical result after Botox.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.